Works Published in 2010

search works

Displaying works 41 - 60 of 147 in total

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2010 journal article

Functions with prescribed best linear approximations

Journal of Approximation Theory, 162(5), 1095–1116.

By: P. Combettes* & N. Reyes*

co-author countries: France 🇫🇷 Philippines 🇵🇭
Sources: Crossref, ORCID
Added: July 28, 2019

2010 journal article

Dualization of Signal Recovery Problems

Set-Valued and Variational Analysis, 18(3-4), 373–404.

By: P. Combettes*, Đ. Dũng* & B. Vũ*

co-author countries: France 🇫🇷 Viet Nam 🇻🇳
author keywords: Convex optimization; Denoising; Dictionary; Dykstra-like algorithm; Duality; Forward-backward splitting; Image reconstruction; Image restoration; Inverse problem; Signal recovery; Primal-dual algorithm; Proximity operator; Total variation
Sources: Crossref, ORCID
Added: July 28, 2019

2010 journal article

Proximal Algorithms for Multicomponent Image Recovery Problems

Journal of Mathematical Imaging and Vision, 41(1-2), 3–22.

co-author countries: France 🇫🇷
author keywords: Convex minimization; Image recovery; Inverse problems; Multicomponent images; Multichannel images; Multispectral images; Proximal algorithm; Sparsity; Stereoscopy; Wavelets
Sources: Crossref, ORCID
Added: July 28, 2019

2010 journal article

Acyclic, or totally tight, two-person game forms: Characterization and main properties

Discrete Mathematics, 310(6-7), 1135–1151.

By: E. Boros*, V. Gurvich*, K. Makino* & D. Papp*

co-author countries: Japan 🇯🇵
author keywords: Game; Game form; Effectivity function; Improvement cycle; Acyclic; Assignable; Tight; Totally tight; Nash-solvable; Dominance-solvable
Sources: Crossref, ORCID
Added: July 28, 2019

2010 journal article

Sonar Measurements in Ship Wakes Simultaneous With TerraSAR-X Overpasses

IEEE Transactions on Geoscience and Remote Sensing, 48(2), 841–851.

By: A. Soloviev*, M. Gilman*, K. Young*, S. Brusch* & S. Lehner*

co-author countries: Germany 🇩🇪
author keywords: Geophysical measurements; remote sensing; sonar imaging; synthetic aperture radar (SAR)
Source: Crossref
Added: July 28, 2019

2010 journal article

On surface radiation conditions for an ellipse

Journal of Computational and Applied Mathematics, 234(6), 1647–1655.

co-author countries: Israel 🇮🇱
author keywords: Helmholtz equation; OSRC; Mathieu functions
Source: Crossref
Added: July 28, 2019

2010 journal article

An algorithmic Littlewood-Richardson rule

Journal of Algebraic Combinatorics, 31(2), 253–266.

By: R. Liu*

author keywords: Littlewood-Richardson rule; Specht modules; Grassmannian
Source: Crossref
Added: July 28, 2019

2010 journal article

Teaching Introductory Differential Equations with ScicosLab

CODEE Journal, 7(1), 1–12.

By: S. Campbell n & R. Nikoukhah*

co-author countries: France 🇫🇷
Sources: Crossref, ORCID
Added: July 27, 2019

2010 journal article

Local Hadamard well-posedness for nonlinear wave equations with supercritical sources and damping

Journal of Differential Equations, 249(3), 654–683.

co-author countries: France 🇫🇷
author keywords: Wave equation; Local existence; Nonlinear damping; Boundary source; Interior source; Critical exponents
Sources: Crossref, ORCID
Added: July 20, 2019

2010 chapter

The Eigenproblem and Invariant Subspaces: Perturbation Theory

In G.W. Stewart (pp. 71–93).

By: I. Ipsen n

Sources: Crossref, ORCID
Added: July 20, 2019

2010 journal article

The random walk of Azospirillum brasilense

Journal of Biological Dynamics, 4(1), 71–85.

By: K. Flores* & K. Hadeler*

MeSH headings : Azospirillum brasilense / physiology; Models, Biological; Movement
Source: Crossref
Added: July 20, 2019

2010 journal article

Irreducibility of a Symmetry Group Implies Isotropy

Journal of Elasticity, 102(2), 151–174.

By: A. Alexanderian*, M. Rathinam* & R. Rostamian*

author keywords: Linear elasticity; Isotropy; Symmetry groups; Group representation; Schur's Lemma; Random media
Source: Crossref
Added: July 20, 2019

2010 thesis

Specht modules and Schubert varieties for general diagrams

(PhD Thesis). http://hdl.handle.net/1721.1/60196.

By: R. Liu

Source: NC State University Libraries
Added: July 10, 2019

2010 journal article

The Baillon-Haddad theorem revisited

Journal of Convex Analysis, 17(4), 781–787.

By: H. Bauschke & P. Combettes

Source: NC State University Libraries
Added: July 10, 2019

2010 journal article

Normal binary graph models.

Annals of the Institute of Statistical Mathematics, Special Issue: Algebraic Methods in Computational Statistics, 64(4), 717–726.

Source: NC State University Libraries
Added: July 10, 2019

2010 chapter

Maximum likelihood estimation in latent class models for contingency table data

In P. Gibilisco, E. Riccomagno, M. P. Rogantin, & H. P. Wynn (Eds.), Algebraic and Geometric Methods in Statistics (pp. 27–62).

By: S. Fienberg, P. Hersh*, A. Rinaldo & Y. Zhou*

co-author countries: United Kingdom of Great Britain and Northern Ireland 🇬🇧 Italy 🇮🇹

Ed(s): P. Gibilisco, E. Riccomagno, M. Rogantin & H. Wynn

Source: Crossref
Added: June 30, 2019

2010 journal article

Radial Spreading of a Surfactant on a Thin Liquid Film

Applied Mathematics Research EXpress, 9.

By: E. Peterson* & M. Shearer*

Sources: Crossref, ORCID
Added: June 30, 2019

2010 journal article

Evolution of a Mixing Zone in Granular Avalanches

Applied Mathematics Research EXpress, 7.

By: M. McIntyre*, E. Rowe n, M. Shearer n, J. Gray* & A. Thornton*

co-author countries: United Kingdom of Great Britain and Northern Ireland 🇬🇧
Sources: Crossref, ORCID
Added: June 30, 2019

2010 conference paper

The Gray-Thornton Model of Granular Segregation

Presented at the IUTAM-ISIMM SYMPOSIUM ON MATHEMATICAL MODELING AND PHYSICAL INSTANCES OF GRANULAR FLOWS.

By: M. Shearer*, L. May, N. Giffen, K. Daniels, J. Goddard, P. Giovine, J. Jenkins

Event: IUTAM-ISIMM SYMPOSIUM ON MATHEMATICAL MODELING AND PHYSICAL INSTANCES OF GRANULAR FLOWS

author keywords: Segregation; granular materials; shock waves; hyperbolic conservation laws
Sources: Crossref, ORCID
Added: June 30, 2019

2010 journal article

Hypographs satisfying an external sphere condition and the regularity of the minimum time function

Journal of Mathematical Analysis and Applications, 372(2), 611–628.

co-author countries: Italy 🇮🇹

Contributors: K. Nguyen*

author keywords: Normal vectors; phi-convex (prox-regular, positive reach) sets; Internal/external sphere condition
Sources: Crossref, ORCID
Added: June 30, 2019

Citation Index includes data from a number of different sources. If you have questions about the sources of data in the Citation Index or need a set of data which is free to re-distribute, please contact us.

Certain data included herein are derived from the Web of Science© and InCites© (2024) of Clarivate Analytics. All rights reserved. You may not copy or re-distribute this material in whole or in part without the prior written consent of Clarivate Analytics.